Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have problem in periods. Have been on birth control. What to do?

I am 29 years old. I have been on the same birth control for a year and half. My period ended eight days ago. Now my period has come back it is almost worse than before. I have changed my diet to mainly fruits and vegetables due to some acid reflux issues for some reason fruits and veggies are the only thing that I can tolerate. I stopped drinking coffee and caffeine months ago and I am on week 6 of no booze. I am I having my period agian because of diet change or because something else. How many days do I wait to see a doctor after my cycle has started again?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
Bleeding 1 week after your periods could be variation in hormonal levels, as you are on birth control measures.
If bleeding does not stop in 3 or 4 days you need to be further examined by your gynaecologist. Complete pelvic examination is required.
Otherwise you need not have to worry.
Have a good health

Dr. Vidya
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor